Multinomial regression models based on continuation ratios

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)435-441
Number of pages7
JournalStatistics in Medicine
Volume7
Issue number3
StatePublished - 1988
Externally publishedYes

Fingerprint

Postoperative Pain
Multinomial Model
Analgesics
Logit Model
Educational Status
Regression Analysis
Continuation
Regression Model
Theoretical Models
Logistic Models
Model-based
Model
Pharmaceutical Preparations
Likelihood Ratio Statistic
Pharmaceuticals
Conditional probability
Unknown Parameters
Sort
Test Statistic
Human

ASJC Scopus subject areas

  • Epidemiology

Cite this

Multinomial regression models based on continuation ratios. / Cox, Christopher.

In: Statistics in Medicine, Vol. 7, No. 3, 1988, p. 435-441.

Research output: Contribution to journalArticle

@article{7a3a52410c6646d5aca644e1fdd0d4b7,
title = "Multinomial regression models based on continuation ratios",
author = "Christopher Cox",
year = "1988",
language = "English (US)",
volume = "7",
pages = "435--441",
journal = "Statistics in Medicine",
issn = "0277-6715",
publisher = "John Wiley and Sons Ltd",
number = "3",

}

TY - JOUR

T1 - Multinomial regression models based on continuation ratios

AU - Cox, Christopher

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=0023850315&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023850315&partnerID=8YFLogxK

M3 - Article

VL - 7

SP - 435

EP - 441

JO - Statistics in Medicine

JF - Statistics in Medicine

SN - 0277-6715

IS - 3

ER -